# SDR ABXA030162

- Difficulty date: April 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 50,597 hours, 45,765 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055514
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AREA OF DELAMINATION ON UPPER AND LOWER SURFACE OF THE RIGHT WING INBOARD SPOILER PANEL.  REPLACED SPOILER IAW DC-9 MM 27-61-01-4-0001.
